# SDR SIMA201203804

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 26,627 hours, 24,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2403
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 2855 THE CREW REPORTED THAT AFTER TAKEOFF RECEIVED A BAGGAGE SMOKE WARNING MESSAGE ON EICAS.  THE CREW DECLARED AN EMERGENCY AND FOLLOWED MEMORY ITEMS AND AOM PROCEDURES.  THE CREW BLEW THE FIRE BOTTLES.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT SMOKE DETECTOR IN CARGO AREA IAW EMB 145 AMM 26-15-01.  REMOVED AND REPLACED HIGH RATE BAGG FIRE BOTTLE IAW EMB 145 AMM 26-23-01.  REMOVED AND REPLACED METERING BAGG FIRE BOTTLE IAW EMB 145 AMM 26-23-01.  REMOVED AND REPLACED METERING BAGG FIRE BOTTLE IAW EMB 145 AMM 26-23-01.  REMOVED AND REPLACED THE FORWARD SMOKE DETECTOR IN CARGO AREA IAW EMB 145 AMM 26-15-01.  THE OPERATIONAL CHECK  WAS GOOD FOR ALL OF THE ABOVE.  PART NUMBERS: CARTRIDGE M30903870; FIREX BOTTLE-224 CU.IN. 337000271 SERIAL NUMBER 36346D1; CARTRIDGE M30903870; FIREX BOTTLE-630 CU.IN. 346000731SEIRAL NUMBER 16052F1; CARGO AREA SMOKE DETECTOR 473597-13  2451.
